# SDR USAA960714

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Air Stair Cutout
- Part time: 42,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4, FOUND .5 INCH CRACK IN SKIN AT FORWARD AIR STAIR CUT OUT AFT LOWER CORNER.  ROUTED OUT CRACKED AREA OF SKIN AND INSTALLED A SHIM, FILLER AND A DOUBELR PER SRM 53-05 FIG 57A SHEET NR 1.  (M)
